# SDR AALA951039

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 143T10607
- Condition: Corroded
- Location: Fs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM CORRODED BEYOND LIMITS SRM AFTER BLEND-OUT.  INSTALL ANGLE 0.10 INCH THICK 7075-T6 EXTRUSION WET WITH BMS 5-95 FAY SURFACE SEALANT PER B767 SRM AND ENGINEERING MRB 767-943.  (M)
